I have some issue currently with my sleep. I am getting unrefrehsing sleep and it is really starting to affect me (daytime tiredness, short term memory loss, etc.). I sleep 10-12 hours but feel like i have sleep 2-3 hours...if that! Also, I am the worst with waking up. I sleep (literally) through 8 alarms over a period of 2-3 hours. I can't even hear them! I'm strating to become so sleepy all I want to do is...yes, sleep! I used to sleep 5 hours and be ready for a full day of school, workout, etc....now I hate getting up! I have been having problems for a few months now. I do take Nucynta ER 2x daily. I also drink relatively small amounts of caffeine (none after 2pm) during the day. (I have tried cutting it all out.) I have been diagnosed with a genetic condition (Ehlers-Danlos Syndrome) that does cause pain (if that is of any use to you). I'm 18 y/o.
Any replies are greatly appreciated!!! Thanks so much!
Concerning the fact that you take Nucynta, try to remember whether your symptoms started after the use of this medication. It is a well known side effect of Nucynta to cause sleepiness. If not, you should visit a sleep disorders specialist and probably hava a polysomnography to assess your sleep quality.
It could just be that you are tired and need more sleep. Just give yourself more time to sleep/rest. If the symptoms still do not resolve, then you have to get assessed for sleep disorders. Certain sleep disorders like obstructive sleep apnea can cause disturbed sleep and hence the need to sleep more. And others like narcolepsy can cause excessive sleepiness per say.
If it persists or is troublesome consult your doctor for assessment.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.